# SDR 97ZZZX2800

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AS
- Make and model: Namer AT6C
- Aircraft serial: 847648
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Excess Worn
- Location: Tailcone Attach
- Part time: 7,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT TAILCONE TO STEEL TUBE FUSELAGE ATTACH BOLTS WORN SEVERELY IN ALUM ATTACH ANGLES.  INSTALLED AN5 BOLTS GROOVED.  WASHER NEXT TO NUT CHAFED AROUND COUNTERBORE APPROXIMATELY .060 INCH INTO A .090 INCH THICK ALUM ANGLE.  .3125 INCH BOLT HOLES ELONGATED APPROX .250 INCH BY .4375 INCH.  REPLACED ALUM ANGLES.  SUSPECT CAUSE, TOO LONG OF LENGTH HARDWARE INSTALLED.  NUT BOTTOMED ON THREADS.
